iCliniq logo

Ask a Doctor Online Now

HomeAnswersPediatricsfeverCan I give P-250 and Amoxicillin for fever to 3 years old child?

Is it advisable to give P-250 and Amoxicillin for fever to 3 years old child?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Hemalatha

Published At January 7, 2019
Reviewed AtJanuary 8, 2024

Patient's Query

Hi doctor,

My son is 3 years old has a fever since yesterday noon, till now I have given six times P-250 one teaspoon dosage, the fever reduces and comes back in three hours. The temperature goes 102.8 degrees Fahrenheit in the underarm. Now at 2.30 PM, I have given Amoxicillin 125 mg one teaspoon with P-250. Otherwise, he is normal, plays 30 minutes in the morning and ate little. Can I continue the medicine or change it? Please prescribe any other medicines and tell me when to worry.

Hi,

Welcome to icliniq.com.

I understand your concern. A fever has multiple causes, the most common causes are viral fever, throat inflammation. Usually, these illness does not require antibiotics (Amoxicillin). Antibiotics should be started only in a bacterial infection that too after doctor's recommendation. For high great fever (100 degrees Fahrenheit or more), you can give Meftal P half a teaspoon stat dose and repeat after six hours. If the fever is more than 100 degrees Fahrenheit. If fever is less than 100 degrees Fahrenheit then continue P 250 4 to 6 hourly. In between medication do whole body tepid sponging. The purpose is to get down fever as early as possible to normal temperature. If fever is not subsiding after 48 to 72 hours, then you need to investigate and show to doctors to rule other important causes of fever. Tepid sponging can be done with a wet towel, starting from head to toe. Check temperature after it, if it gets down stop tepid sponging.

Patient's Query

Hi doctor,

My kid had medicine and was fine for the past two days. But, now he has cough and fever again. He takes very less food, looks tired and sleepy. Please give some advice sir.

Hello,

Welcome back to icliniq.com.

I will suggest do blood test and continue fever medicine. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Bhaisara Baraturam Bhagrati
Dr. Bhaisara Baraturam Bhagrati

Pediatrics

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

feverparacetamolamoxicillin

Ask your health query to a doctor online

Pediatrics

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy